# SDR SCNA20131120190

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 37,207 hours, 23,753 cycles
- Engine: Cfmint CFM567B24B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ENGINES ABOVE 40 PERCENT NG, AUTOTHROTTLES JUST STARTING TO TAKE CONTROL, THERE WAS A BANG AND NR 2 ENGINE STARTED TO ROLL BACK.  FLIGHT WAS UNDER 80 KTS AND THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.
